Periodic homogenization of strongly nonlinear reaction-diffusion equations with large reaction terms
Journal article, 2013

We study in this article the periodic homogenization problem related to a strongly nonlinear reaction-diffusion equation. Owing to the large reaction term, the homogenized equation has a rather quite different form which puts together both the reaction and convection effects. We show in a special case that the homogenized equation is exactly of a convection-diffusion type. This study relies on a suitable version of the well-known two-scale convergence method.

homogenization

sigma-convergence

nonlinear

parabolic operators

reaction-diffusion

time

variable exponent

Author

Nils Svanstedt

University of Gothenburg

Chalmers, Mathematical Sciences

J. L. Woukeng

Applicable Analysis

0003-6811 (ISSN) 1026-7360 (eISSN)

Vol. 92 7 1357-1378

Subject Categories

Mathematical Analysis

DOI

10.1080/00036811.2012.678334

More information

Created

10/7/2017